# SDR YYFA20090002

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 38,173 hours, 27,210 cycles
- Engine: Pwa JT8D219
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB , TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.
